# SDR DALA1137793171

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 21,121 hours, 10,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, PANEL 151HE IS DELAMINATED.  REMOVED FLOOR SLOPE PNL AFT CARGO 151HE IAW 319 SRM 53-42-17.  FABRICATED NEW SLOPE PNL IN MAT P/N 4223-496009IC-9 BATCH 2014175, TRAVELER T11/884932 IAW A319 SRM 53-02-00 FIG 209.  INSTALLED NEW SLOPE PNL 151HE IAW A319 AMM 53-42-14-400-001.
